AMS eContent Search Results
Matches for: msc=(18G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Liping Li. A generalized Koszul theory and its application. Trans. Amer. Math. Soc. 366 (2014) 931-977.
Abstract, references, and article information   
View Article: PDF

[2] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Polishchuk and Leonid Positselski. Hochschild (co)homology of the second kind I. Trans. Amer. Math. Soc. 364 (2012) 5311-5368.
Abstract, references, and article information   
View Article: PDF

[4] Amnon Yekutieli and James J. Zhang. Rigid complexes via DG algebras. Trans. Amer. Math. Soc. 360 (2008) 3211-3248. MR 2379794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aniceto Murillo. The virtual Spivak fiber, duality on fibrations and Gorenstein spaces. Trans. Amer. Math. Soc. 359 (2007) 3577-3587. MR 2302507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James Gillespie. The flat model structure on complexes of sheaves. Trans. Amer. Math. Soc. 358 (2006) 2855-2874. MR 2216249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. H. Palmieri. Some quotient Hopf algebras of the dual Steenrod algebra. Trans. Amer. Math. Soc. 358 (2006) 671-685. MR 2177035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Gillespie. The flat model structure on $\mathbf{Ch}(R)$. Trans. Amer. Math. Soc. 356 (2004) 3369-3390. MR 2052954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michele Intermont. An equivariant smash spectral sequence and an unstable box product. Trans. Amer. Math. Soc. 351 (1999) 2763-2775. MR 1621753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Amnon Besser. On the Kolyvagin cup product. Trans. Amer. Math. Soc. 349 (1997) 4635-4657. MR 1390968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Aniceto Murillo. On the evaluation map . Trans. Amer. Math. Soc. 339 (1993) 611-622. MR 1112376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luchezar L. Avramov, Hans-Bjørn Foxby and Jack Lescot. Bass series of local ring homomorphisms of finite flat dimension . Trans. Amer. Math. Soc. 335 (1993) 497-523. MR 1068924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aniceto Murillo. Rational fibrations in differential homological algebra . Trans. Amer. Math. Soc. 332 (1992) 79-91. MR 1079055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Luciano Lomonaco. A phenomenon of reciprocity in the universal Steenrod algebra . Trans. Amer. Math. Soc. 330 (1992) 813-821. MR 1044963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John G. Ratcliffe. Crossed extensions . Trans. Amer. Math. Soc. 257 (1980) 73-89. MR 549155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William M. Singer. The algebraic EHP sequence . Trans. Amer. Math. Soc. 201 (1975) 367-382. MR 0385861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1